|should i give another dose of isoniazid
Nov 13, 2011
i gave my child 3.6ml rifampicin and after 30mins. i gave her the next med. which is isoniazid...my question is should i repeat the dosage of isoniazid when she vomits after 30mins. of administration of isoniazid?
| Response from Dr. Young
Hello and thanks for posting.
Usually, I don't recommend repeating a dose of medication after vomiting, unless the vomiting occurred within 15 minutes of the dose or you see intact pills.
Hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Penis Discharge A Symptom Of Acute HIV Infection?
- Is White Tongue An Acute Symptom Of HIV?
- Sore Throat Worried It Could Be HIV
- Anal Warts After Blowjob Worried I Have HIV
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.